# SDR SIMA201125203

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 27,354 hours, 25,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3301 THE CREW REPORTED THE OVERWING EMERGENCY CEILING LIGHT STRIP (AFT) (ROW 12) INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT INVERTER NR 4, THE OPERATIONAL CHECK OF THE EMERGENCY LIGHTS WERE GOOD IAW EMB AMM 33-50-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
